# SDR CA971015015

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Condition: Failed
- Location: Bleed Control
- Stage of operation: TO
- Nature of condition: J, E
- Precautionary procedure: C, E

## Discrepancy

(CAN) TAKEOFF WAS ABORTED AT 100 KNOTS DUE TO BOOM HEARD AND A PARAMETER SHIFT WITH A YAW OF THE AIRCRAFT. VISUAL AND BORESCOPE INSPECTION CARRIED OUT. PRBC (PRESSURE RELIEF BLEED CONTROL) VALVE REPLACED. HIGH ENERGY STOP INSPECTION CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.
